Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A perturbation theorem for partial differential operators


Authors: R. Saeks and M. Strauss
Journal: Proc. Amer. Math. Soc. 50 (1975), 189-197
MSC: Primary 47A50; Secondary 35A35, 94A20
MathSciNet review: 0634816
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Existence and uniqueness of solutions to a class of operator equations is shown. This class includes a large subclass of partial differential operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A50, 35A35, 94A20

Retrieve articles in all journals with MSC: 47A50, 35A35, 94A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0634816-9
PII: S 0002-9939(1975)0634816-9
Article copyright: © Copyright 1975 American Mathematical Society